# SDR T17A462TM3/10

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N492TM
- Make and model: Beech 400A
- Aircraft serial: RK580
- Aircraft time: 814 hours, 613 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: 13240822
- Condition: Burned
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, G, J
- Precautionary procedure: H, A

## Discrepancy

DURING TRAINING FLT, DURING 1 MANEUVER, NOTICED VARIOUS ANNUNCIATORS FLICKER ON & OFF. NOTICED SMOKE COMING OUT OF GLARE SHIELD. FOLLOWED CHECKLIST & IMMEDIATELY TURNED BATTERY & MASTER GENS TO EMER, SMOKE STOPPED. OPENED MANUAL PRESSURE KNOB & SMOKE EXITED COCKPIT. DECLARED AN EMERGENCY & VECTORED BACK TO AIRPORT. TURNED BATTERY BACK ON TO GET MLG DOWN & FULL FLAPS DOWN & ACCOMPLISHED A NORMAL APPROACH.  MX FOUND "EMER WARN LT" & "COPLT WARN" CIRCUIT BREAKERS TRIPPED.  FOUND DIODES CR655 & CR656 ON TERMINAL BOARD TB107 MELTED.  DIODES REPLACED.  NO CAUSE FOR MELTED DIODES DETERMINED, AS A PREVENTATIVE MEASURE 3 ASSOCIATED CIRCUIT BOARDS REPLACED.
